Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 567-574 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Hopf structure for Poisson enveloping algebras

Sei-Qwon Oh

Department of Mathematics, Chungnam National University, Taejon 305-764, Korea, e-mail:

Abstract: This work is to obtain a natural Hopf structure of the Poisson enveloping algebra $U(A)$ for a Poisson Hopf algebra $A$.

Keywords: Hopf algebra, Poisson enveloping algebra

Classification (MSC2000): 16W30; 17B63

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition